# SDR 2000UALA00255

- Difficulty date: May 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N901UA
- Make and model: Boeing 737522
- Aircraft serial: 25001
- Aircraft time: 27,661 hours, 17,982 cycles
- Engine: Ge CFM56*
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Line
- Condition: Disconnected
- Location: Cab Press Ind
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD DUE TO A CABIN PRESSURIZATION PROBLEM.  *S/D*  THE STATIC LINE BECAME DISCONNECTED FROM THE BACK OF THE CABIN PRESSURE DIFFERENTIAL INDICATOR.  SECURED STATIC LINE TO CABIN PRESSURE DIFFERENTIAL INDICATOR.
